# SDR ERAA061848

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 1901304000
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW RADAR ALTIMETER INDICATOR THAT COULD NOT BE INSTALLED ON AIRCRAFT BECAUSE TEST SWITCH IS BROKEN OFF.
